Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The dual of a Gâteaux smooth Banach space is weak star fragmentable


Author: N. K. Ribarska
Journal: Proc. Amer. Math. Soc. 114 (1992), 1003-1008
MSC: Primary 46B22
MathSciNet review: 1101992
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The techniques of Preiss-Phelps-Namioka is used to prove that if a Banach space $ E$ admits a Gâteaux smooth norm then its dual $ {E^*}$, endowed the weak star topology, is fragmentable.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B22

Retrieve articles in all journals with MSC: 46B22


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1101992-3
PII: S 0002-9939(1992)1101992-3
Keywords: Weak Asplund spaces, fragmentability
Article copyright: © Copyright 1992 American Mathematical Society